# SDR TWAA0105901

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Aircraft time: 34,966 hours, 5,952 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NUMBER 2 PYLON, THE INBD SIDE PANEL JUST AFT OF THE HYD ACCESS PANEL HAD A HOT BOND REPAIR THAT WAS LOOSE.  INSTALLED EXTERNAL DOUBLER 0.063 301 1/2 STAINLESS STEEL WET WITH PRC SECURED WITH HI-LOKS PER SRM 54-53-70, FIG 203 SHEET 1 TO 10.  CHECK-C 3-10-01 LAX.
